# SDR 08FDEA00241

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65172182
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FWD SPAR, STA 467, LE RIB, UPPER RADIUS CRACKED.  REMOVED BLEED AIR DUCT TO GAIN ACCESS.  REMOVE WEB AT STA 467 ON FWD SPAR.  FABRICATED WEB REF BAC DWG 65-17218, HEAT TREATED ON FORM 8130-1 NR 2008-01-075, TREATED AND PRIMED AND INSTALLED.  REF SRM 51-10-2, SRM 51-30-2, RE INSTALLED BLEED AIR DUCT REF MM 36-00-001.  THIS IS CLASSIFIED AS A MINOR REPAIR.
